# SDR 2008UALA02910

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 27,796 hours, 6,278 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772221
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR 2L ESCAPE SLIDE SAFETY PIN HOLE IS OBSTRUCTED.  SUSPECT IMPROPERLY INSTALLED.  REPLACED SLIDE PER MM 25-6 6-01-401.  AC OK FOR SERVICE.
